Date: 2006-08-18 19:28:31 UTC
Subject: [ferrethealth]Re: melatonin Q again
In a message dated 8/18/2006 3:08:18 PM Eastern Standard Time,
I'm sorry to be long but have a few questions that I'm uncertain of...
1. As I read, melatonin has a side effect that causes most ferrets to sleep
a lot during the first 3-5 days. We've been giving 1,5 mg in tablet for four
days now at 8 hours after sunrise, and I don't see any change in activity.
Can it mean it's not working or is it normal, too?
Did I read your post correctly? You are giving 5 mg daily? That is way
too much. I was told by my vet to give 1 mg daily, 8 hrs after sunrise. Be sure
to give it the same time each day. I see that you are in Europe. Here in the
states you can get 1 mg tablets at any drugstore or food store. The implants
are so much easier. Hopefully you will be able to get one for you ferret.
The ferret will be extra sleepy the first few days after starting
melatonin, especially if you have gotten the implant. Good luck in finding an
implant as this will make it so much easier on you both.
Orange Broadband click below:
If you want to share pictures, use the calendar, or start a vote
To leave the group, email: email@example.com
Report abuse http://www.smartgroups.com/text/abusereport.cfm?gid%3D1423922&mid%3D18138